General $n$-dimensional Tauberian problems with application to the Laplace- and Stieltjes transforms

  • Lennart Frennemo

Abstract

A general theorem on the closure of translates in certain weighted spaces in $R^n$ is proved and as a consequence a general $n$-dimensional Tauberian theorem. This is applied to the $n$-dimensional Laplace transform and to the one-dimensional Stieltjes- and Weierstrass transforms.
Published
2002-12-01
How to Cite
Frennemo, L. (2002). General $n$-dimensional Tauberian problems with application to the Laplace- and Stieltjes transforms. MATHEMATICA SCANDINAVICA, 91(2), 269-284. https://doi.org/10.7146/math.scand.a-14390
Section
Articles